ADDERALL { A poem }

by Joy Sorrells
(Thomaston, Georgia)

Trevor with his big sister Jessey before he started Adderall.

Trevor with his big sister Jessey before he started Adderall.

ADDERALL

What have you done to my little boy?


Adderall,
What have you done?
My little boy stays blue
Now that he's taken you!
No longer does he play and have fun......

Trevor,
A Beautiful Boy with A.D.H.D.
He once was happy and full of glee.
That was before 'YOU' he did greet.
I remember when he was sweet.

Smiles,
Once there were smiles as big as a mile,
Now only sadness and crying replace his smiles .
God how I wish I could fight for him back!
But how do you fight ADHD anyway?

Mindless,
Why aren't you working like the Doctors said?
Instead you have taken my child away!
He has entered into a mindless state.
As he now walks around hollowed faced.......

Joy Sorrells
November 14, 2007

Written for
Trevor :
Mommy loves you!
Stay strong and believe me
I will forever watch over you.
Even when you're feeling so blue.

Update:
Trevor has been taken off Adderall.
He now takes Concerta...
I am Happy to say we have our little boy back.

Michele Mitchell responds...

Thank you so much for a beautiful but sad poem! I am so glad you have your Trevor back... sounds like, for HIM, that medicine was just an awful one. Thank goodness he has YOU to fight for him. What a wonderful mom... what a wonderful poem! Thank you for sharing.

Comments for ADDERALL { A poem }

Average Rating starstarstarstarstar

Click here to add your own comments

Apr 01, 2012
Rating
starstarstarstarstar
adderall gave my son tics and strange behaviors
by: Anonymous

When ritalin didnt work, dr said adderall. When he became overly emotional, she said give him more. A week off stimulants and he still has a blinking tic, closes his eyes a lot, especially in school and he puts his head down on the ground at recess and plays with dirt. He crouched down on the ground twice when exiting a church service with the church people standing on either side and people behind us filing out. He jerks his shoulder away and looks and touches the spot when other people touch him. This behaviors all began with 7.5 mg of adderall twice a day, continued when switched back to ritalin for 9 days and continue now a week later. The Dr. says everything but the tic is to get attention. My son gets plenty of attention. The psychiatrist says intuniv, dilate his blood vessels, maybe that will help. One dose and he is lethargic and dull. Drs say that's normal keep giving it. I miss the way he was before adderall.

Nov 29, 2011
Rating
starstarstarstarstar
Thank god people are educating others
by: annie

Hi there,i want to applaud you for posting your poem for others to see.I started taking adderall at 13.I am now 25 years old and will soon be entering my 2nd rehab.If my story helps one person than my life purpose is been complete.As many others have experienced being on adderall soon becomes a nightmare,and you are living in hell.pharmaceutical companies are making billions of dollars putting this lethal lethal lethal drug into children as young as FOUR.I can only speak for myself(and quite a few of my friends and family),please stay away from this medication,please keep your children away from this medication i beg of you.thank you for reading.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Inspirational Or Funny SPD Stories.